Kim - posted on 11/20/2013 ( no moms have responded yet )
My 4 year old Levi before adderall was a hyper but happy little boy. Now in preschool, he was doing well on the medicine but suddenly after 2 months on medicine with one increase in dosage he is having issues with staying mad for hours over things as simple as his teacher wouldn't let him take his lunch box to breakfast or his teacher made him sit down. He doesn't exhibit the behavior at home that he does in preK, which is knocking chairs over, hitting, kicking or scratching his teachers or peers,throwing toys, etc. I have seen him get mad and won't let it go, stomp his feet as he gets upset from correction, or throw a toy down but not the things that are going on at school. I volunteer at the school on my 2 off days in my sons class and none of this behavior is seen. His doctor when I called him stopped the medicine for this week to test if the anger would stop without medicine or if the issue is some other issue requiring psychological intervention. I read a post on here and decided to join, any suggestions or others with these issues going on?